Backward bifurcations in simple vaccination models

Research output: Contribution to journalArticle

129 Scopus citations

Abstract

We describe and analyze by elementary means some simple models for disease transmission with vaccination. In particular, we give conditions for the existence of multiple endemic equilibria and backward bifurcations. We extend the results to include models in which the parameters may depend on the level of infection.

Original languageEnglish (US)
Pages (from-to)418-431
Number of pages14
JournalJournal of Mathematical Analysis and Applications
Volume298
Issue number2
DOIs
StatePublished - Oct 15 2004
Externally publishedYes

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Backward bifurcations in simple vaccination models'. Together they form a unique fingerprint.

  • Cite this